# SDR SWIA202163626

- Difficulty date: December 14, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H UPPER MOST RETRIEVAL SYSTEM SIDE GUIDE TRACK IN FWD BAG BAY. SERATED STOP RETAINER FOUND TO BE CRACKED.    (C CHECK RO 1/04/2021)   REPLACED FWD BAG BAY SIDE GUIDE TRACK SERRATED STOP RETAINER REF. CRJ700 SRM 51-42-06-001-001-A01
